MAUDE Adverse Event Report: ORTHOPEDIATRICS, INC LOCKING PROXIMAL FEMORAL PLATE, 150 DEGREE, 4.5MM, 5-HOLE; PLATE, FIXATION, BONE

ORTHOPEDIATRICS, INC LOCKING PROXIMAL FEMORAL PLATE, 150 DEGREE, 4.5MM, 5-HOLE; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference: (b)(4).Device evaluated by mfr: product has not been returned to orthopediatrics for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that following the placement of a locking proximal femoral plate, the patient underwent a revision procedure due to fractured proximal screws.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow is being submitted to relay additional information.Updated: d7 updated 04 apr 2019.H4 updated 07 feb 2012.H6 updated method 10, 3331, 4109 and 4110.H6 updated results 3211.H6 updated conclusion 4315.Complaint sample was returned for evaluation.Reported event was confirmed.The dhr was reviewed and there were no process deviations that would have contributed to the failure.There were no recent design changes prior to manufacturing.Risk management file review was deemed appropriate.Review of the complaint history determined that no further action is required as no trends were identified.Root cause was unable to be determined.

Brand Name
LOCKING PROXIMAL FEMORAL PLATE, 150 DEGREE, 4.5MM, 5-HOLE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ORTHOPEDIATRICS, INC
2850 frontier drive
warsaw IN 46582
MDR Report Key8601370
Report Number3006460162-2019-00017
Device Sequence Number1981575
Product Code HRS
UDI-Device Identifier00841132104620
UDI-Public(01)00841132104620(10)M31259
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K111086
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-0907-3205
Device Lot NumberM31259
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR
Patient Weight33